# SDR FDEA201205041737

- Difficulty date: May 4, 2012
- Submitted: May 4, 2012
- Operation: Air carrier
- Aircraft: N656FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 745
- Aircraft time: 25,635 hours, 13,364 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: A57960300002
- Part serial: FH1188
- Condition: Damaged
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING CENTER FLAP TOP SKIN HAS AN EXISTING REPAIR DOUBLER WITH GOUGES. REMOVED DOUBLER IAW SRM 51-40-21 ID MATERIAL AS PO 13-11130 2024T3 CLAD .056 IAW FSRM 51-31-02.  LOCATED AND DRILLED DOUBLER IAW FSRM 57-50-00. ALODINED AND PRIMED AND TOPCOATED IAW FSRM 51-21-10, 51-75-10. INSTALLED DOUBLER IAW FSRM 57-50-00, 51-40-21.
